# SDR PLGA49951

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805BE
- Make and model: Beech 1900
- Aircraft serial: UB38
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1144301167
- Condition: Cracked
- Location: Fs 498
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 21,000 HOUR STRUCTURAL INSPECTION, FOUND INTERCOSTAL AT FS 498, TO HAVE A .75 INCH CRACK EMANATING FROM OUTER FLANGE.  REPLACED INTERCOSTAL WITH NEW PART IAW BEECHCRAFT STRUCTURAL REPAIR MANUAL.  (W)
